i had been on methadon for 2yrs my dose was fluxuating between 80mgs and 90mgs for those two years i just recently got the courage to stop im too young and its taking my life away im on my 12th day cold turk and to be honest its been managable till now the cramps and pains are kicking my ass and oh yeah no sleep at all if im lucky maybe 4hrs per night, i have not thrown up i have no diahrria at all i can barley eat now crackers or soups its rough ... so what i need to know is how long will this process take before all my pain goes away, the physchological stuff can wait but i need a estimate on how long my body is gonna pushed to its boundaries any insight is appreciated thanks ppl for reading and responding...
It can be weeks to a month but no longer than that stay strong though you can do it the pay off is so worth it being free of any and all opiates. So keep trooping and fight the fight before you know it, it will be all over and you will have a great deal of accomplishment. Good luck and i will keep you in my prayers.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 4 answers
Posted 13 Aug 2011 • 3 answers
Posted 29 Nov 2011 • 2 answers
Posted 5 Jan 2012 • 1 answer
Can Ativan withdrawal elevate blood pressure 165/92? I stopped cold turkey 24 days ago Ativan1mg day
Posted 14 Jun 2012 • 5 answers